Information Journal Paper
APA:
CopyPEZESHK, H.. (2004). BAYESIAN APPROACH TO SAMPLE SIZE DETERMINATION PROBLEM. JOURNAL OF SCIENCE (UNIVERSITY OF TEHRAN) (JSUT), 30(1), 51-66. SID. https://sid.ir/paper/2152/en
Vancouver:
CopyPEZESHK H.. BAYESIAN APPROACH TO SAMPLE SIZE DETERMINATION PROBLEM. JOURNAL OF SCIENCE (UNIVERSITY OF TEHRAN) (JSUT)[Internet]. 2004;30(1):51-66. Available from: https://sid.ir/paper/2152/en
IEEE:
CopyH. PEZESHK, “BAYESIAN APPROACH TO SAMPLE SIZE DETERMINATION PROBLEM,” JOURNAL OF SCIENCE (UNIVERSITY OF TEHRAN) (JSUT), vol. 30, no. 1, pp. 51–66, 2004, [Online]. Available: https://sid.ir/paper/2152/en